# SDR ASAA0540734

- Difficulty date: December 12, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3579224
- Condition: Worn
- Location: Fs 860-880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND WEAR MARKS IN FUSELAGE SKIN.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PIECES IAW ASA EA 5330-02032.  (M)
